# SDR IPXA13577179

- Difficulty date: February 16, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 28,592 hours, 19,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Wbl380
- Component: Flap
- Component part number: 113N3600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-16, LT WING OTBD MAIN FLAP UPPER SURFACE NUMEROUS HOLES.  REPAIRED IAW SRM 57-53-01-2R-1 & 51-70-06.
